Petri nets and regular processes

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor:

Show full item record

Title: Petri nets and regular processes
Author: Jančar, Petr
Esparza, Javier
Moller, Faron
Date issue: 1999
Citation: Journal of computer and system sciences. 1999, vol. 59, issue 3, p. 476-503.
ISSN: 0022-0000
DOI: 10.1006/jcss.1999.1643
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

  • Publikační činnost VŠB-TUO / Publications of VŠB-TUO [1954]
    Kolekce obsahuje bibliografické záznamy publikační činnosti (článků) akademických pracovníků VŠB-TUO v časopisech (a v Lecture Notes in Computer Science) registrovaných ve Web of Science od roku 1990 po současnost.

Show full item record

Search DSpace

Advanced Search



My Account